Genus one curves defined by separated variable polynomials and a polynomial Pell equation

R. M. Avanzi; U. M. Zannier

Acta Arithmetica (2001)

  • Volume: 99, Issue: 3, page 227-256
  • ISSN: 0065-1036

How to cite

top

R. M. Avanzi, and U. M. Zannier. "Genus one curves defined by separated variable polynomials and a polynomial Pell equation." Acta Arithmetica 99.3 (2001): 227-256. <http://eudml.org/doc/279702>.

@article{R2001,
author = {R. M. Avanzi, U. M. Zannier},
journal = {Acta Arithmetica},
keywords = {elliptic curves},
language = {eng},
number = {3},
pages = {227-256},
title = {Genus one curves defined by separated variable polynomials and a polynomial Pell equation},
url = {http://eudml.org/doc/279702},
volume = {99},
year = {2001},
}

TY - JOUR
AU - R. M. Avanzi
AU - U. M. Zannier
TI - Genus one curves defined by separated variable polynomials and a polynomial Pell equation
JO - Acta Arithmetica
PY - 2001
VL - 99
IS - 3
SP - 227
EP - 256
LA - eng
KW - elliptic curves
UR - http://eudml.org/doc/279702
ER -

NotesEmbed ?

top

You must be logged in to post comments.